Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Planning for IVF. After tubal clipping, prescribed Loprin and ovares. Cycle stopped. Prescribed Martinor

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3730 Questions
Question
We are planning for IVF. After tubal clipping, doctor has prescribed (a) LOPRIN 75 mg 1 tab after food, (b) OVARES 25 mg 1 tab 3 times daily after meals. However, my wife’s cycle has stopped with the above two medicine. Now, doctor has prescribed MARTINOR 5mg 3 times daily for 10 days.
Why the cycle has stopped?
When the period will start after taking MARTINOR?
The same problem may come in the next cycle also. Then how many times MARTINOR can be taken? What are the side effects?
Posted Wed, 29 May 2013 in Infertility Problem
 
 
Answered by Dr. Mahesh Koregol 56 minutes later
Hi,

Thanks for your query.

I have read your query & I understand your concerns.

Following is my reply:

1) Martinor is a progesterone tablet which is given to get cycle on desired days. Generally cycle starts within one week of startung Matinor.

2) Loprin contains ecosprin which is given to improve blood flow to endometrium.

3) Ovares is a multivitamin tablet which is good for overall health.

4) You have to continue the tablets as per prescription given by your IVF specialist.

I hope I answered your query. I will be available for any followup queries you have.

Regards,

Dr.Mahesh Koregol
IVF & Infertility Specialist
Above answer was peer-reviewed by
 
Follow-up: Planning for IVF. After tubal clipping, prescribed Loprin and ovares. Cycle stopped. Prescribed Martinor 8 hours later
Thanks for your reply and the explanation about LOPRIN and OVARES.
Actually the menstrual cycle was perfect (every 30 days) before taking these two medicines. But, after taking these two medicines, the cycle has stopped. Last cycle was 25 March. So, 12 days late (25 April till date). We have the following questions now:
1.      Why the cycle has stopped? Because of LOPRIN or OVARES?
2.     If my wife takes MARTINOR from today, then cycle may start by next week?
3.     Will there be a problem in the next cycle also?
4.     Is MARTINOR necessary for the next cycle?
5.      Is there any side effect to take MARTINOR in successive two cycles?
6.     Now doctor is planning to start B-LONG-F. What is the reason?
Thanks and regards
 
 
Answered by Dr. Mahesh Koregol 2 hours later
Hi, 1) Martinor is the reason for varying cycles. 2) I prefer taking martinor only after consulting your doctor and getting scans done. 3) Hopefully there will be no problem in next cycle. 4) Martinor not necessary in next cycle. 5) Martinor does not affect even if you take for 2 to 3 cycles. 6) B- Long F is for hyperprolactinemia. It will help you to conceive if there are problems with hyperprolactinemia. Regards, Dr. Mahesh Koregol
Above answer was peer-reviewed by
 
Follow-up: Planning for IVF. After tubal clipping, prescribed Loprin and ovares. Cycle stopped. Prescribed Martinor 6 minutes later
Why the cycle has stopped? Because of LOPRIN or OVARES? What are the side effects of LOPRIN in this case? I doubt LOPRIN (may be wrong). Please clarify.
Thanks.
 
 
Answered by Dr. Mahesh Koregol 6 minutes later
Hi , Loprin or ovres both are not responsible for the delayed cycle. It could be because of martinor ( progesterone). Other 2 tablets are not hormones and are not responsible for this. I hope your doubt is cleared now. Regards, Dr. Mahesh Koregol
Above answer was peer-reviewed by
 
Follow-up: Planning for IVF. After tubal clipping, prescribed Loprin and ovares. Cycle stopped. Prescribed Martinor 2 days later
We have visited doctor. She has prescribed PRIMOLUT-N 5mg 3 times a day for 10 days.
Will this medicine help to re-start 14 days delayed period? When the period is likely to start?
 
 
Answered by Dr. Mahesh Koregol 44 minutes later
Hi, Primolut-N is also a progesterone of different type. This will help in getting period. Periods will start approximately within 5 days of stopping this medicine.

Regards,
Dr. Mahesh Koregol
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor